# SDR SWAA2021081991923

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A045-007; FORWARD CARGO COMPARTMENT; GUSSET ATTACH BRACKET CRACKED AT RADIUS; FORWARD SIDE OF STA:500D; STR:19R. ; / [01] REMOVED CRACKED GUSSET ATTACH BRACKET IN FWD CARGO PIT STA 500D; STR 19R IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW GUSSET ATTACH BRACKET P/N 143A9481-5; A-TAG A62209; LOCATED AND DRILLED NEW GUSSET ATTACH BRACKET AT STA500D; STR 19R IAW SRM 51-40-05-0G-0; DWG 143A7902 REV -; [03] VERIFIED STEPS 1 AND 2 OK TO INSTALL; [04] STARTED INSTALL OF GUSSET ATTACH BRACKET IN FWD PIT AT STA 500D; STR 19R. INSTALLED 4EA RIVETS COMMON TO FRAME AND INSTALLED 5EA HI-LOKS COMMON TO LOWER FLANGE OF STRINGER. IAW SRM 51-40-02-0G-0; DWG 143A7902 REV-; [05] FINISHED INSTALLING NEW GUSSETT IN FWD CARGO STA 500D R/H STR 19 R/H IAW SRM 51-40-02-0G-0 AND DWG 143A7902 REV -.; [06] VERIFIED STEPS 4 AND 5. OK TO CIC; [07] REMOVED AND REPLACED CRACKED GUSSETT IN FWD CARGO STA 500D R/H STR 19 R/H IAW SRM 51-40-02-OG-O AND DWG 143A7902 REV -. RESEALED IAW AMM 51-31-00-390-804 AND APPLIED CIC IAW AMM 51-21-91-620-802.; [08] VERIFIED STEP 7 AND AUDITED
